12-01-2012, 03:10 PM
I've been using Rogaine foam for six months. While I have gained some thin hairs in my temple area (went form NW 2.5 to NW 2). However, the diffuse thinning all over the top of my hair has gotten much worse. I have a derm appointment in two weeks. Should I try Propecia? I'm most concerned about the side effects on my brain and on the ability to have children, especially defect free children.
12-01-2012, 04:02 PM
Mate I was in the exact same position back in august this year. I'd been using minoxidil and ketaconazole for 7-8 months and I had decent results but I could tell I was still thinning a little and I wasn't getting much regrowth - only peach fuzz. I decided to bite the bullet in the end and take fin in august. Nearly 4 months down the line and I'm still not sure if it is working or not, I think my shedding is starting to lessen a bit, I'll need a full year before I know for sure. I'm 18 at the moment so I decided to start taking it so I would have decent hair for uni. Whe I started taking it I had some sides initially: reduced ejaculate volume, watery ejaculate, trouble with orgasm, bit of fatigue/depression (might be that I started working full time for the first time so I might have been adjusting). It was a scary first couple of months but eventually all of the sides cleared up and I'm feeling fine. I also thought I was getting gyno (bitch tits) but it turned out it was my new work shirt rubbing against my nipples making them irritated, making me prod them and making it even worse (you get the picture).
The choice of whether to take fin can and should only be yours and yours alone and each individual is different and will react to the drug differently. I would research it as much as possible and make an informed decision like I did. Sorry for the long post but I remember how I felt as well and I want to say good luck man! Listen to the people on this forum, they really help (for the most part)